Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45331, 10 pages

DOI:10.4236/jamp.2014.25028

 

Mode Stresses for the Interaction between Straight and Curved Cracks Problem in Plane Elasticity

 

M. R. Aridi, N. M. A. Nik Long, Z. K. Eshkuvatov

 

Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Selangor, Malaysia
Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Selangor, Malaysia
Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Selangor, Malaysia
Department of Mathematics, Universiti Putra Malaysia, Serdang, Selangor, Malaysia

 

Copyright © 2014 M. R. Aridi, N. M. A. Nik Long, Z. K. Eshkuvatov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Aridi, M. , Long, N. and Eshkuvatov, Z. (2014) Mode Stresses for the Interaction between Straight and Curved Cracks Problem in Plane Elasticity. Journal of Applied Mathematics and Physics, 2, 225-234. doi: 10.4236/jamp.2014.25028.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.